Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sudden dizziness, blurred vision, ringing sensation in ears, cold sweats, nausea. Causes and treatment?

All of a sudden while cooking dinner I got very dizzy my vision went dim like I was looking through sun glasses my ears were ringing I could hardly walk my legs felt like they were 200 lbs each then broke out into a cold sweat my clothes were soaked. Felt like I was going to pass out. Very nasueos thus lasted about 10 minutes then I was fine. 37 year old female
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  764
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

What were you cooking? was there any item which could have emitted strong odors of fumes? Some spices do have such quality. Then all other symptoms except uneasiness are may be due to anxiety aroused out of the first unnatural and strange symptom. Our body reacts to fear with sweat, palpitation, ringing ear, goosebumps etc.

Or else, you should consult a general physician and go for a general check up of your vital signs.

Get well soon.

Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor